# SDR ORJA9586

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 2601483
- Condition: Broken
- Location: Nr 2 Main Wheel
- Component: Bendix, 2688911
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN WHEEL ASSY, BROKEN WHEEL BOLT.  REMOVED AND REPLACED NR 2 MAIN WHEEL ASSY DUE TO BROKEN WHEEL BOLT.  IAW MM 32.  (X)
